Sunday, September 16, 2007

The meds are taking over............

I am not sure if I have ever talked with ya'll about the side effects of these meds....UG I feel like they just take over for a couple of weeks and I turn into this person I can not recognize lol.

1st off...all I care to do it eat and sleep. I am always hungry, and always tired. It gets really bad when you try to eat and sleep at the same time lol. No really, I have to get more sleep at night and take naps in the day. I had completely forgot about that...maybe KONOS will be back on the list for next week!

2nd....my face looks like a 15 y/o that hasn't washed his face in weeks. No kidding. It looks that bad. My skin is oily, but sensitive. Normally I wash my face, use an astringent, and then put some type of moisturizer back on to keep my skin from burning. Not when I am on these meds! I wash and use astringent..that's it! and my skin even then still breaks out!

3rd.....ok..I get crabby. I noticed myself getting upset about a box of cereal yesterday.. Seriously? Seriously....let it go....a box of cereal..........lol

Pray for my family....(insert the laugh of Ursula from "the little mermaid" here).......Yes..I also causes me to be a bit twisted....

2 comments:

ChatterboxLS. said...

the meds cause you to be twisted?? - i've known you for many years & you've ALWAYS been twisted!! (terri, tell me if i'm wrong here, hasn't she always been this way??... & she's making it sound like it's the meds!!

lori

Iana said...

yeah, likely excuse, Angela! Hmmm and it only took me a couple of years to figure that out! haha